# SDR VNAA2016011500014

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 32,883 hours, 23,933 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: GG690800123
- Part serial: 33948IN01229
- Condition: Failed
- Location: Anti-Ice Sys
- Part time: 13,210 hours, 8,973 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT BLEED DUCT WARNING MESSAGE FOLLOWED BY RT BLEED DUCT AMBER MESSAGE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R ANTI-ICE AND LEAK DETECTION CONTROLLER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
